Announcement

Collapse
No announcement yet.

Topamax

Collapse
X
  •  
  • Filter
  • Time
  • Show
Clear All
new posts

  • Topamax

    I taking this drug for headaches. Is it true that this drug makes you loose weight?? Thanks

  • #2
    I don't know; I will bump it and find out.
    Smart Health Shop
    SHS Facebook
    Powder City bulk supplements discount!

    NPC Physique and SmartHealthShop.com Athlete
    Supplementing Your Health Starts Here

    Comment


    • #3
      Actually; I don't think anyone can answer if Topamax will help you lose weight. From what I can see, some doctors are combining it with phentermine and preliminarily recommending it for weight loss support. But initial National Institute of Health studies are just starting (as in, just THIS month) and really have nothing to say.

      So as of now: no one really knows. Sorry! Oh, and if they say they know, they may be connected to the company producing the drug!
      Smart Health Shop
      SHS Facebook
      Powder City bulk supplements discount!

      NPC Physique and SmartHealthShop.com Athlete
      Supplementing Your Health Starts Here

      Comment


      • #4
        I have heard that Topamax causes weight loss, especially when paired with Wellbutrin.

        I have also read that it is a drug you have to be very careful with, as there are some serious potential side effects. One is permanent vision loss - so if you begin to have any problems with your eyes, you should have them checked immediately.

        There is also a risk of kidney stones, so if you are dieting to loose weight, you have to be careful not to do any extreme forms of dieting (like low carb, high fat, all protein, etc.)

        Comment


        • #5
          Originally posted by Naveena View Post
          I have heard that Topamax causes weight loss, especially when paired with Wellbutrin.

          I have also read that it is a drug you have to be very careful with, as there are some serious potential side effects. One is permanent vision loss - so if you begin to have any problems with your eyes, you should have them checked immediately.

          There is also a risk of kidney stones, so if you are dieting to loose weight, you have to be careful not to do any extreme forms of dieting (like low carb, high fat, all protein, etc.)
          That sounds like a lot of risk when you can simply just EAT LESS. Lol. Stimulates are never proper weight loss aids long term.
          Smart Health Shop
          SHS Facebook
          Powder City bulk supplements discount!

          NPC Physique and SmartHealthShop.com Athlete
          Supplementing Your Health Starts Here

          Comment


          • #6
            I took this years back for Migraine headache control. I didn't take it in combination with any other drugs that would have fostered weight loss, and didn't lose any weight. It made me very lethargic though, so if you do take it, be sure to plan around a period of time such as a long weekend or at least several days in a row when your body will have time to become accustomed to it, before you start driving while you're on it, or have to do anything involving dangerous equipment.

            Comment

            Previously entered content was automatically saved. Restore or Discard.
            Auto-Saved
            Wink ;) Big Grin :D Embarrassment :o Smile :) Frown :( Confused :confused: Mad :mad: Stick Out Tongue :p Roll Eyes (Sarcastic) :rolleyes: Cool :cool: EEK! :eek:
            x
            Insert: Thumbnail Small Medium Large Fullsize Remove  
            x
            x

            Please enter the six letters or digits that appear in the image below.

            Registration Image Refresh Image
            Working...
            X